Complete monotonicity for inverse powers of some combinatorially defined polynomials

Alexander D. Scott, Alan D. Sokal

    Research output: Contribution to journalArticle

    Original languageEnglish (US)
    Pages (from-to)323-392
    Number of pages70
    JournalActa Mathematica
    Volume213
    Issue number2
    DOIs
    StatePublished - Nov 25 2014

    Fingerprint

    Matrix-tree Theorem
    Complete Monotonicity
    Euclidean Jordan Algebra
    Symmetric Cone
    Fractional Powers
    Harmonic Analysis
    Quadratic form
    Positivity
    Laplace transform
    Determinant
    Polynomial

    Keywords

    • basis generating polynomial
    • Bernstein–Hausdorff–Widder theorem
    • complete monotonicity
    • determinant
    • elementary symmetric polynomial
    • Euclidean Jordan algebra
    • fractional power
    • Gindikin–Wallach set
    • half-plane property
    • harmonic analysis
    • Hurwitz stability
    • inverse power
    • Laplace transform
    • matrixtree theorem
    • polynomial
    • positivity
    • quadratic form
    • Rayleigh property
    • spanning-tree polynomial
    • symmetric cone

    ASJC Scopus subject areas

    • Mathematics(all)

    Cite this

    Complete monotonicity for inverse powers of some combinatorially defined polynomials. / Scott, Alexander D.; Sokal, Alan D.

    In: Acta Mathematica, Vol. 213, No. 2, 25.11.2014, p. 323-392.

    Research output: Contribution to journalArticle

    Scott, Alexander D. ; Sokal, Alan D. / Complete monotonicity for inverse powers of some combinatorially defined polynomials. In: Acta Mathematica. 2014 ; Vol. 213, No. 2. pp. 323-392.
    @article{86cb94af46fd4e4c97354cf0ea25da66,
    title = "Complete monotonicity for inverse powers of some combinatorially defined polynomials",
    keywords = "basis generating polynomial, Bernstein–Hausdorff–Widder theorem, complete monotonicity, determinant, elementary symmetric polynomial, Euclidean Jordan algebra, fractional power, Gindikin–Wallach set, half-plane property, harmonic analysis, Hurwitz stability, inverse power, Laplace transform, matrixtree theorem, polynomial, positivity, quadratic form, Rayleigh property, spanning-tree polynomial, symmetric cone",
    author = "Scott, {Alexander D.} and Sokal, {Alan D.}",
    year = "2014",
    month = "11",
    day = "25",
    doi = "10.1007/s11511-014-0121-6",
    language = "English (US)",
    volume = "213",
    pages = "323--392",
    journal = "Acta Mathematica",
    issn = "0001-5962",
    publisher = "Springer Netherlands",
    number = "2",

    }

    TY - JOUR

    T1 - Complete monotonicity for inverse powers of some combinatorially defined polynomials

    AU - Scott, Alexander D.

    AU - Sokal, Alan D.

    PY - 2014/11/25

    Y1 - 2014/11/25

    KW - basis generating polynomial

    KW - Bernstein–Hausdorff–Widder theorem

    KW - complete monotonicity

    KW - determinant

    KW - elementary symmetric polynomial

    KW - Euclidean Jordan algebra

    KW - fractional power

    KW - Gindikin–Wallach set

    KW - half-plane property

    KW - harmonic analysis

    KW - Hurwitz stability

    KW - inverse power

    KW - Laplace transform

    KW - matrixtree theorem

    KW - polynomial

    KW - positivity

    KW - quadratic form

    KW - Rayleigh property

    KW - spanning-tree polynomial

    KW - symmetric cone

    UR - http://www.scopus.com/inward/record.url?scp=84911994044&partnerID=8YFLogxK

    UR - http://www.scopus.com/inward/citedby.url?scp=84911994044&partnerID=8YFLogxK

    U2 - 10.1007/s11511-014-0121-6

    DO - 10.1007/s11511-014-0121-6

    M3 - Article

    VL - 213

    SP - 323

    EP - 392

    JO - Acta Mathematica

    JF - Acta Mathematica

    SN - 0001-5962

    IS - 2

    ER -